Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Why does my stomach feel full after eating very little food ?

I am a female 55 , I have inflation in my stomach. The doctors gave me dimeticon and ranitidin tabs.They affect a little,but whenever I eat some food, I feel my stomach is full.and I can t eat anything.My weight is 65 kgs, my height 167 cms. please help! Thanks soooooooooooo much
Asked On : Mon, 7 Mar 2011
Answers:  1 Views:  520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
have a regular walk that will make a good improvement.you can take prokinetic drugs &/or metronidazole tablet after consulting your physician
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions